Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? samuri bob

Posted by 4WD on June 22, 2005, at 23:40:36

In reply to Side effects with Trazodone?, posted by samuri bob on June 20, 2005, at 20:42:09

> hey...i take 50mg of trazodone...i am only 15 and it makes me feel tired but doesnt knock me out until i lay down...a couple nights ago i took it at 12 and i was still up till 4 but i was extremly tired and had to go to the bathroom...so i stood up from my bed and felt my self get extremely light... i started 2 walk and i know my door was shut but i woke up on the floor and the door was open...i am gettin very light headed during the day and i kant eat...but i also take 15mg aderol...wut should i do? i dont want to take either of the pills...

Have you talked to your doctor? I find the thing about waking up on the floor very scary. The lightheadedness could be from not eating?

50mg of trazadone really would knock me out. How long have you been taking that dose?

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[517399]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:81493
URL: http://www.dr-bob.org/babble/20050622/msgs/517399.html